A Private Case of Sendov's Conjecture

Authors

  • Todor Stoyanov Stoyanov University of Economics Varna, Varna, Bulgaria

DOI:

https://doi.org/10.29020/nybg.ejpam.v13i4.3737

Keywords:

zeros, complex polynomial, real polynomial, disk, derivative, integral.

Abstract

In this paper, we prove Sendov’s conjecture, when a polynomial is with real coefficients and the conjecture is relevant to the zeros, which belong to the set M = D (0, 1) ∩ [D (1, 1) ∪ D (−1, 1)]. We can see it in Figure 1. The conjecture is true for the filled areas.

Downloads

Published

2020-10-31

Issue

Section

Nonlinear Analysis

How to Cite

A Private Case of Sendov’s Conjecture. (2020). European Journal of Pure and Applied Mathematics, 13(4), 807-813. https://doi.org/10.29020/nybg.ejpam.v13i4.3737

Similar Articles

1-10 of 280

You may also start an advanced similarity search for this article.